# SDR SWIA202052891

- Difficulty date: September 16, 2020
- Submitted: October 1, 2020
- Operation: Air carrier
- Aircraft: N176SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000533
- Aircraft time: 14,231 hours, 7,633 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Frames 88-89
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FR 88-FR 89 INTERCOSTAL HAS CORROSION, AS MARKED.  C-CHECK RO 9/29/2020.  REMOVED AND REPLACED RT INTERCOSTAL BEAM AT FR 88-89 WITH NEW PART FROM FACTORY.  NO SIGNIFICANT CHANGE TO WEIGHT AND BALANCE, REF EMB 175 SRM.
